MathSciNet Relay Station
MathSciNet bibliographic data
MR2034370 90C26 (90C30)
Shen, Peiping; Zhang, Kecun Global optimization of signomial geometric programming using linear relaxation. Appl. Math. Comput. 150 (2004), no. 1, 99–114.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement